MathSciNet Relay Station
MathSciNet bibliographic data
MR2970711 35Q53 (35B30)
Molinet, Luc; Pilod, Didier The Cauchy problem for the Benjamin-Ono equation in $L\sp 2$ revisited. Anal. PDE 5 (2012), no. 2, 365–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement